[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Trigger Finger

Hi Eugenia,

I have had those same injections in both of my knees several times. 
They hurt like mad for a few days.  Any time you take Coritisone (either
injected or orally) it will raise your BG.  Every time I have these
injections, my BG goes wild for a few days.  My BG is also a little high
overall because I take Prednisone (a Cortisone Steroid) to control
severe asthma.  Like you, I will eventually have surgery (partial joint
replacements).  This will probably be done next spring and summer.  It's
too late this year to start due to the time it took to move to a new
apartment and unpack everything.  I will also have to delay it because I
don't want to be walking on snow and ice with crutches or a cane.  No
matter how much I delay it, though, it is inevitable.

     << I had a cortisone injection in my left ring finger which has
     diagnosed as a trigger finger. I had two unexplained elevations in
     bg's. I went from 125 to 176 to 141 (after ballet with pump on and
     temp basal rate) to 276 before bedtime. It could have been related
     stress because it sure did hurt like a bitch when I got the
     of Novocain and then cortisone. The doc told me that this usually 
     lasts for a while but then surgery is usually inevitable. Has
     else experienced this?
     Eugenia >>


	... Sue  :-)

		For a healthy heart ...
		Give your Faith a workout!

E-Mail - mailto:email @ redacted

"Sue's Plain Vanilla HomePage"
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted